# SDR AALA202301171761

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 24,670 hours, 11,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M14071
- Condition: Deformed
- Location: L2 Door
- Part time: 17,274 hours, 6,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANCE L2 DOOR SLIDE CONTACTS THE FUSELAGE. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L00025011.
